Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Unnamed

My first week of regimen questions

Well, I should probably mention that I'm 18, and I've had pretty heavy acne since I was 14-15... Well, that's when it started anyway, it's been getting worse since.

I can't believe all the crap I've tried since then, that hasn't really worked... Washing, staying in light, staying away from light, zinc, teralysal, differin, clearasil etc etc plus combinations of the above and more... Jeesh...

Anyway, I have actually been using BP every two days since 6 months ago, but I'm not sure it's been working. It was advised by my dermatologist (who just hasn't helped me one bit).

Getting to the point: I'm giving the regimen a shot, and I have a few questions:

I've been using one finger of BP on my face, twice a day, as suggested, because my face should pretty much already be used to BP by now, right?

Well, let me tell you this: When I apply that much BP, it stings for about 2 minutes. It's not unbearable, but still.

But it's not until I apply the moisturizer that it starts to burn like heck for about 20 minutes... Is this normal during the first week? Or am I using bad moisturizer?

My face is a little redder than usual, but nothing alarming. Only been on the regimen for 3 days though... Skin looks a bit better.

Share this post


Link to post
Share on other sites
Well, I should probably mention that I'm 18, and I've had pretty heavy acne since I was 14-15... Well, that's when it started anyway, it's been getting worse since.

I can't believe all the crap I've tried since then, that hasn't really worked... Washing, staying in light, staying away from light, zinc, teralysal, differin, clearasil etc etc plus combinations of the above and more... Jeesh...

Anyway, I have actually been using BP every two days since 6 months ago, but I'm not sure it's been working. It was advised by my dermatologist (who just hasn't helped me one bit).

Getting to the point: I'm giving the regimen a shot, and I have a few questions:

I've been using one finger of BP on my face, twice a day, as suggested, because my face should pretty much already be used to BP by now, right?

Well, let me tell you this: When I apply that much BP, it stings for about 2 minutes. It's not unbearable, but still.

But it's not until I apply the moisturizer that it starts to burn like heck for about 20 minutes... Is this normal during the first week? Or am I using bad moisturizer?

My face is a little redder than usual, but nothing alarming. Only been on the regimen for 3 days though... Skin looks a bit better.

Share this post


Link to post
Share on other sites

From my personal experience (was on BP for 1.5 yrs) BP never made my skin feel like it was burning....maybe a tingle when i originally used it.

Your face should be used to BP....but if your skin is reacting like it isn't used it to- 20 minutes of burning after moisturizering....then maybe consider using it once daily (night-time)

Also what moisturizer do you use?

Share this post


Link to post
Share on other sites

The moisturizer is actually pretty good on it's own, but it just doesn't like my BP... Well, it doesn't like it on my face anyway...

It's called T-zone Men Daily Protect Moisturiser... Made out of organic hemp, aloe vera, camomile, menthol, vitamins and uv filters...

You know I never really bothered reading through the ingredients list before, but it's a pretty huge list... Would it help if I posted it all? :s There might be something in there that's doesn't mix with the BP... The instructions on the BP even said I shouldn't be mixing it with any other products...

Share this post


Link to post
Share on other sites

Keep going on the full amount of BP if its not hurting. The stining is totally normal and will go away in a little while. If your face feels tight don't worry about it. That to will go away soon. Have a good one. Pax

Share this post


Link to post
Share on other sites

Use less BP, and more moisture, and than ramp up the BP. My skin was dry, burn, red, flaky for the first two weeks. it burned especially bad after I apply the mositure, to a point that I can't even bear it. It all subsided on the third week, and now my skin is back like it used to be. You just have to get past the first two weeks and try to use less BP and more mositure. I don't think there's anything wrong with your mositure since during the first two weeks, I tried tons of mositure out there, all of them burned

Share this post


Link to post
Share on other sites

The menthol in your moisturizer could be part of the stinging problem, too! Maybe try one of the recommended moisturizers for a while, until your skin "calms down" a bit??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×